# SDR IPXA201906143240

- Difficulty date: May 26, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1541-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO BILGE AREA HAS CORROSION ON LONGERON 48L SPLICE BETWEEN STA. 1541 - 1561.REPAIRED CORRODED CENTER CARGO LONGERON 48L SPLICE BETWEEN STA. 1541 - 1561 IAW MD-11 SRM 53-00-05 REPAIR 1 FIGURE 202. (MAJOR)
